# SDR CALA2019111101961

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 56,247 hours, 18,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610645
- Condition: Corroded
- Location: L2 Door Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LWR GATE HAS CORROSION ALONG OUTER EDGE. REF ST-SAA NR 0 077375. FOUND L2 DOOR LWR GATE OUT OF LIMITS IAW B757-3 SRM 52-10-02 L=4 .0 D=.150. REMOVED LOCATED AND INSTALLED NEW L2 DOOR LWR GATE PN 143N6106-45 IAW B757-3 SRM 51-40-02 AND DWG 143N6100. WORK ACCO MPLISHED BY
